# SDR UPS06647997

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-300
- Aircraft serial: 27743
- System (JASC): 2310 · HF Communications System
- Part: Acars
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS - NO COMMUNICATION.  TRANSMISSION ON LT HF INOP AT ALL STATIONS.  T/S FOUND LT HF TRANSCEIVER FAULT. R/R LT TRANSCEIVER. OP CHECK NORMAL PER MM 23-11-03.
